[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPp] hospital- ketones



Heparin is a blood thinner
----- Original Message -----
From: "Deborah" <email @ redacted>
To: "email @ redacted"
<email @ redacted>
Sent: Saturday, November 30, 2002 11:04 AM
Subject: [IPp] hospital- ketones


> Please do your share and make a tax deductible donation to the FALL
> pledge drive. Your help is needed to raise the remaining funds
> necessary for Oct, Nov, Dec. Won't you please give $10 or $20 a year?
>
>     http://www.insulin-pumpers.org/donate.shtml
>
> Your annual contribution will eliminate this header from your IP mail
>
> sorry about the last message it should read she was in DKA
>
> HI All,
>
> Well, it happened again. Eve was in the hospital again. She went in on
> Wednesday in DKA. To make a long story short, she was in only 24 hours,
> came home Thanksgiving Day. Had IV fluids and IV insulin, potassium,
> magnesium, something else, and they gave her a shot of heparin.
>
> I don't know why they would be giving her heparin?
>
> I didn't find out about the heparin until Eve told me about it when she
came
> home.
>
> Would any one out there know?
>
> The other question is Eve is having persistence trace ketones, how came we
> get ride of them?
>
> Are they harmful?
>
> I'm at a lost here, lack of sleep, worrying about Eve and other things.
>
> Deborah mom to Eve 15, and her pump
> Dxed 5/3/96 pumping 5/21/99
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact:
HELP@insulin-pumpers.org